# SDR VNAA202311280012

- Difficulty date: October 11, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC670340932
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COCKPIT FLOOR LONGITUDINAL BEAM RH (RBL12) TO CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT.  CRACK ON COCKPIT FLOOR LONGITUDINAL BEAM RH (RBL12) TO CROSSBEAM FS 280 WAS REPAIRED PER REO 690-53-11-1616 REV. --
